I feel like ****!!
- 03-29-2004, 03:00 PM
I feel like ****!!
Is it normal during pct to feel like total **** emotionally? My self esteem wasnt too good before but now it is terrible and a am always feeling depressed. Couple that with being horny 24/7 now and having a self esteem of negative numbers= too self conscious to approach girls to talk(they all seem "out of my league" lately), even though im not an ugly guy. Is this a normal reaction to pct or should I look into it?
- 03-29-2004, 03:02 PM
- 03-29-2004, 03:03 PM
03-29-2004, 03:09 PM
03-29-2004, 03:13 PM
03-29-2004, 03:14 PM
03-29-2004, 03:16 PM
03-29-2004, 03:24 PM
I actually had nolva but didnt know that clomid would get this bad, plus I had some extra bottles of clomid around so I figured i'd use those and save the nolva for gyno
03-29-2004, 03:24 PM
03-29-2004, 03:27 PM
03-29-2004, 03:29 PM
03-29-2004, 03:34 PM
Yep, its normal as long as it only stays for a couple of weeks. Just remind yourself this is only temporary and you'll pull through to better days.
03-29-2004, 03:39 PM
03-29-2004, 04:00 PM
lol it was only 6 1/2 weeks of sust 500/w. I had planned for 10, but had to go on a trip unexpectedly so I had to cut it short
03-29-2004, 04:30 PM
Typical response to clomid.
Hang on and it will pass.
Talk to any girl you want. What is the worst that can happen? They say NO and you move on to the next one. You lose absolutely nothing.
03-29-2004, 05:34 PM
Instant Self Esteem!
Just walk up to the most beautiful chick you can find and say "I'm Rick James Bitch!" It'll work wonders for your self esteem! LOL
03-29-2004, 05:35 PM
its driving me crazy because im jittery as **** for some ***** but have no self esteem behind me . not a good combo. ........wish I was still on test
03-29-2004, 09:08 PM
03-29-2004, 10:12 PM
lolol i cant even take care of my own business because I cant get hard! Natures little finishing touch to this mess
03-30-2004, 09:29 AM
Yup, been there. I won't take clomid because of the way it makes me feel. I use nolva and tribulus (anything to get the natural test kickin), I still end up limp and depressed for a few weeks.....
It always passes, and by the time everything feels normal - and everything is working fine, I start looking in the mirror and telling myself "I sure would look alot better if I was 10 - 15 lbs heavier". When my post cycle blues are 2 - 3 months behind me, I start seriously planning my next cycle.
The point is, the PCT blues always pass - and I always do a cycle again.
03-30-2004, 10:18 AM
perhaps 5-HTP could help with your post-cycle blues, also are you reducing your training volume + eating over-maintence and getting plenty of sleep?
03-30-2004, 12:20 PM
Just keep asking hot chicks out, sooner or later one will say "yes" (If you make her say yes in the bedroom that's even better). If they say "no" it's not the end of the world.Originally Posted by corteztk1982
5-HTP with some St. John's Wort may help your depression.
03-30-2004, 01:10 PM
this is getting really bad. I feel totally worthless and have never felt this depressed before. All I want to do is sleep. are you sure there isnt anything I can do to make this pass? I always heard that the crash was bad but I never thought it would be like this
03-30-2004, 01:12 PM
Originally Posted by corteztk1982
Give me more details....
Cycle info, last injection, clomid dosages, how long have you been taking clomid, etc.
03-30-2004, 01:24 PM
6 1/2 weeks of sust (had to cut it shorter than I wanted to) last inj was about 6 weeks ago. started clomid about 4 weeks ago, even tho it was too early (had a bad exp once on ph's with pct and lost everything and then some)
03-30-2004, 01:29 PM
I would switch to using nolvadex.Originally Posted by corteztk1982
Typically, I may have some depression for the first 2 weeks of post cycle but not 4 weeks as you are having. If I were you, I would get some nolvadex and use it for 2 weeks and see if this makes a change.
Also, if you are extremely depressed and have self esteem issues then it amy be good for you to seek the advice of a professional.
03-30-2004, 03:45 PM
I actually thought about that and if it gets any worse I will. I'd hate to do something stupid because I was in a dumb frame of mind.
These feelings havn't been going on all 4 weeks, they started mid last week and have been growing ever since
03-30-2004, 06:04 PM
thanks guys, it seems like its letting up a LITTLE. I just hope it passes quickly and ill def be getting some nolva before my next cycle
03-30-2004, 10:45 PM
03-30-2004, 11:02 PM
damn sounds bad................thats why some bros avoid clomid like the plague.Originally Posted by corteztk1982
03-30-2004, 11:13 PM
Originally Posted by COLOSSUS
lol when I went into this I had heard that it makes you emotional, but this is a trainwreck! lol Guess I just have to keep plugging
03-30-2004, 11:23 PM
03-30-2004, 11:32 PM
its from LR, seemed like good ****
I was going to get some hgc but i didnt know if my source could get it in (he's a dumb**** who doesnt believe in PCT" and i figured he would overcharge me for it like everything else . Oh well, guess thats the price you have to pay and the initiation of being a newb.plus I like the convenience factor and the face to face
03-30-2004, 11:40 PM
I strongly suggest using it next time. Make sure you have it before you start your cycle. You can even use it through out your cycle. It will keep the boys hanging around.
Keep up the hard work and stay around you will find more sources.
I have been where you are right now. I was mid sustanon cycle once and got caught on a drug test at work spent six weeks in rehab. No PCT. The depression was a muther Fckr. Plus all the other stress. You start to have crazy thoughts. Just hang in there bro I promise it will get better. Just use this as a learning experience.
03-30-2004, 11:55 PM
thanks man. it feels good that someone can relate to how im feeling now, and you're right, you do get some crazy thoughts
03-30-2004, 11:59 PM
I half get this feeling like I really want to start my next cycle now just to make the feelings go away, but I wont let myself because I know my body needs to stabelize (sp) first
03-31-2004, 12:02 AM
Your doing the right thing just hang in there. It will get better shortly. Your body should be starting to kick its own test back in now.
03-31-2004, 12:19 AM
if you don't mind me asking... what kind of job were you doing that they tested for gear? If you dont want to say thats cool. sorry for prying
03-31-2004, 03:29 AM
I'm in the medical field, but they didn't bust me for gear. I'm a recovering addict. Been clean from narcotics and alcohol for almost four years. So I was coming off narcs and juice all at the same time. I was a fckin train wreck, but I was a big MFer at the time. I got hooked on the pain meds after a back injury, and wouldn't lay out of the gym long enough to let it heal. I had the crazy thinking that if I stopped lifting I would lose everything I had gained and wouldn't be able to get it back. Boy was I stupid. I lost everything alright, and I'm not just talking about muscle.
03-31-2004, 04:33 AM
Similar Forum Threads
- By cobain67 in forum AnabolicsReplies: 4Last Post: 01-16-2005, 04:53 PM
- By Zack in forum AnabolicsReplies: 24Last Post: 02-24-2004, 03:22 AM
- By SWOLE93 in forum AnabolicsReplies: 12Last Post: 01-28-2004, 10:19 PM
- By Zack in forum AnabolicsReplies: 4Last Post: 01-27-2004, 11:54 PM
- By bullfx in forum AnabolicsReplies: 22Last Post: 05-24-2003, 03:59 PM